# SDR CALA2018112502420

- Difficulty date: November 24, 2018
- Submitted: November 25, 2018
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 78,500 hours, 30,211 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: D53230513200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FR30 STRINGER 40R-41R CLEAT HAS CORROSION REF 9296470 SUPPORT TASK FCD 5300-01440. R&R CLEAT DUE TO ELONGATED FOUND TO BE OUT OF LIMITS IAW SRM 51-44-11 PG 4 PARA 6 TABLE 03. REMOVED & INSTALLED IAW SRM 51-42-11 PG 7 PARA C & PG 16 PARA 4.
